Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wheels4

Red face

Recommended Posts

i got off accutane mid june and since then have experienced redness in face.

at certain times its worse than others but it's mostly red in areas where my acne was worst.

it has seemed to get worse recently. i'm probably over exaggerating on how bad it is but it is there.

i want this sht to end I thought i was done with this bs after accutane but its never ending.

any suggestions to clear this, please help!

Share this post


Link to post
Share on other sites

dealin with the same thing i have so many red blotches they connect and look horrible, something about the blood vessles

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×